# SDR CA130830016

- Difficulty date: August 21, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 15,916 hours
- Engine: Pwa PT642A
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 11238002217
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION MAINTENANCE NOTICE END CAP ON NOSE ACTUATOR WAS CRACKED. ACTUATOR WAS R & R WITH A NEW ACTUATOR, GEAR SWUNG.
